Volume 32, Issue 1
On a Nonlinear Heat Equation with Degeneracy on the Boundary

Huashui Zhan


J. Part. Diff. Eq., 32 (2019), pp. 20-32.

Preview Full PDF BiBTex 265 638
  • Abstract

The paper studies the stability of weak solutions of a nonlinear heat equation with degenerate on the boundary. A new kind of weak solutions are introduced. By the new weak solution, the stability of weak solutions is proved only dependent on the initial value.

  • History

Published online: 2019-04

  • AMS Subject Headings

35L65 35R35

  • Cited by